MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 14MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 14MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Model Number 04.617.814
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent hardware removal because the patient complained of pain and dysphasia and the cervical spine locking screw backed out of a zero profile construct at c4/5 level.The surgeon made an incision and pulled out the screw successfully with a pickup.After closing the incision, the patient was repositioned and fused with c3-c7 with globus.Date of the original implant was on (b)(6) 2015.There was no surgical delay.The procedure successfully completed.Patient status is unknown.Concomitant device: 3.0 ti cervical spine locking screw 14mm (part 04.617.814, lot unknown, quantity 3), zero profile lordotic implant sterile (part 04.617.127s, lot unknown, quantity 1).This report is for a cervical spine locking screw.This is report 1 of 1 for (b)(4).

Brand Name
3.0MM TI CERVICAL SPINE LOCKING SCREW 14MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8611858
Report Number2939274-2019-58036
Device Sequence Number19361686
Product Code OVE
UDI-Device Identifier10705034742274
UDI-Public(01)10705034742274
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.814
Device Catalogue Number04.617.814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/15/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERVICAL SPINE LOCKING SCREW; ZERO-P IMPLANT 7MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100